advertisement
Question
Posted by: NH | 2009-06-17

Oratane (isotretinoin) &  vit A

Dr, my daughter (18) have been using Oratane for 2 months, liver blood test was normal. I gave her a multivit for exams (2.2mg betacarotene). She developed a rash over her body, big, flat itching parts and also bruising. I stopped both threatments immediately. Does her symtoms have a connection with the treatments? If so, how long will it stay in her system? Can I give antihistamine tab?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear NH
You should not use Vit A with Oratane and Betacarotene is a precursor of Vit A, so Vit A toxicity is probably the cause of the rash. You did right to stop everything. Rather only use antihistamine cream if really needed. Let her dermatologist know about this and only continue Oratane after he says it is ok to.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-06-18

I' ve tried everything, even visit dermatologist, though he prescribed creams, and roaccutaine (scared of side effects) what is my last resort, (age 32)

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement